Quantitative quasisymmetric uniformization of compact surfaces

Geyer, Lukas; Wildrick, Kevin Michael (2018). Quantitative quasisymmetric uniformization of compact surfaces. Proceedings of the American Mathematical Society, 146(1), pp. 281-293. American Mathematical Society 10.1090/proc/13722

[img] Text
S0002-9939-2017-13722-8.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (223kB) | Request a copy

Bonk and Kleiner showed that any metric sphere which is Ahlfors 2-regular and linearly locally contractible is quasisymmetrically equivalent to the standard sphere in a quantitative way. We extend this result to arbitrary metric compact orientable surfaces.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wildrick, Kevin Michael

Subjects:

500 Science > 510 Mathematics

ISSN:

0002-9939

Publisher:

American Mathematical Society

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

25 Apr 2019 16:49

Last Modified:

23 Oct 2019 11:07

Publisher DOI:

10.1090/proc/13722

BORIS DOI:

10.7892/boris.125489

URI:

https://boris.unibe.ch/id/eprint/125489

Actions (login required)

Edit item Edit item
Provide Feedback